# SDR AALA20110906ORD02

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 41,824 hours, 5,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED STRONG ELECTRICAL SMELL IN CABIN.  SMELL DISSIPATED WHEN GALLEYS AND POWER PORTS WERE TURNED OFF.  PASSENGER REPORTED FLOOR VIBRATION AT LEFT AISLE ROW 11, VIBRATION PROCEEDED BY A LOUD BANG, VIBRATION ENDED WHEN RIGHT PACK TURNED OFF.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT PACK AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
